Aa
Aa
A
A
A
Close
Avatar universal

I had a flare-up !!

Hi;

since 3 months dna is undetected , HbsAg was about 9000 iu/ml i was in tdf for about 3 years ,,, I was forced to stop tdf in last April , now my results are so bad , dns is more than 170 million iu/ml , HBsAg is 52000 iu/ml ... elevated ALT  about 108 iu/ml , elevated AST 50 iu/ml

What is your recommendations ?
1 Responses
Avatar universal
Hello Mars86,
I don't know why you had to stop taking tdf, but flares are commonplace with those chronic hepatitis b patients who stop taking these medisines. In most cases these medisines are meant to be taken Iifelong. I suggest that you immediately consult your hepatologist to check your liver status, you have cetainly to restart taking the medicine to prevent further damage to your health. Wish you good luck.
4 Comments
thank you liverpatient :)
I restarted the treatment again
Treatment is for life.ymthe only case you stop it is when you seroconvert
thanks flyinsky , noted :)
Have an Answer?

You are reading content posted in the Hepatitis B Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.